# SDR SWAA102009

- Difficulty date: April 8, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N316SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23338
- Aircraft time: 76,432 hours, 70,366 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 6970843
- Condition: Misrouted
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE LATCH CABLE MISROUTED.  REROUTED CABLE LATCH PER MM.
